# SDR SWAA050174

- Difficulty date: January 23, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N678AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23290
- Aircraft time: 59,916 hours, 51,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 101114
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A2 CHECK, FOUND AFT ENTRY DOOR LOWER EMERGENCY EXIT LIGHT INOP.  RELAMPED PER MM.
